# SDR CA970905003

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Leading Edge
- Part time: 2,050 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND STONE DAMAGE TO THE LEADING EDGE AND FACE OF THE PROPELLER BLADES
